Ramanujan's method in q-series congruences

George E. Andrews, Ranjan Roy

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We show that the method developed by Ramanujan to prove 5|p(5n + 4) and 7|p(7n + 5) may, in fact, be extended to a wide variety of q-series and products including some with free parameters.

Original languageEnglish (US)
Article numberR2
Pages (from-to)1-7
Number of pages7
JournalElectronic Journal of Combinatorics
Volume4
Issue number2 R
StatePublished - Dec 1 1997

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Ramanujan's method in q-series congruences'. Together they form a unique fingerprint.

  • Cite this